# SDR QXEA200501790

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 11,175 hours, 11,832 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 465509
- Part serial: MAL0152
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 9,405 hours, 9,651 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2404, UPON GEAR RETRACTION AFTER TO, GEAR RETRACTED BUT RIGHT DOOR LIGHT REMAINED ILLUMINATED AND DOOR WAS VISUALLY CONFIRMED OPEN.  AS PER EA CHECKLIST, GEAR WAS CYCLED.  DURING THE DOWN CYCLE, GEAR EXTENDED NORMAL AND DOOR CLOSED.  DURING CYCLE UP, GEAR RETRACTED NORMAL AND DOOR CLOSED.  GEAR EXTENDED NORMAL FOR LANDING IN BOI.  AIRCRAFT FERRIED TO PDX.  MAINTENANCE REMOVED RT MLG RETRACT ACTUATOR IAW Q400 AMM TASK 32-31-11-000-801.  INSTALLED SERVICEABLE MLG ACTUATOR IAW Q400 TASK 32-31-11-400-801.  COMPLIED WITH INSTALLATION OF RT MLG ACTUATOR IAW Q400 AMM TASK 32-31-11-400-801.  OPS TEST GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
